# SDR UALA2012022701151

- Difficulty date: February 17, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,583 hours, 8,606 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D' ZONE SEATS A-G READING LIGHTS INOP.  D-ZONE CTR SECTION ROWS 34-41DEFG INOP^18FEB SFO INF- :ZONES C+D CENTER COLUMN UNCONTROLLABLE.  RPL'D LAC NR 2, NO HELP.  P :FOUND DAMAGED CABLE NEAR 34D FROM FLOOR TO SEU.  INSTALLED ANOTHER CABLE.  PROBLEM STILL EXISTS.  INSTALLED DATABASE, ALL FUNCTIONS WORK FINE.
